# SDR CA050429007

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE ENGINE OIL PRESSURE DECREASED AND THE PILOT SHUT THE ENGINE DOWN IN FLIGHT.  THE FLIGHT DIVERTED TO POINT OF ORIGIN.  SUBSEQUENT INSPECTION REVEALED DEBRIS IN THE ENGINE OIL FILTER AND MAIN CHIP DETECTOR.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMINED.
